# SDR AWXA200300967

- Difficulty date: August 21, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 7,362 hours, 2,815 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: Z010H0005119
- Part serial: 010H00004402
- Condition: Failed
- Location: Zone 120
- Part time: 7,362 hours, 2,815 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S, P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE SELECTIVE CALLING SYSTEM TONE SOUNDED CONTINUOUSLY WITH NOBODY CALLING, UNABLE TO RESET.  PULLED SEVERAL CIRCUIT BREAKERS & TONE STOPPED.  TONE SOUNDED AGAIN, UNABLE TO RESET.  SELCAL TONE COULD NOT RECEIVE OVER CAPTS HEADSET THRU ACP NR 1.  USED AUDIO SWITCHING TO ACP NR 3, CAPT UNABLE TO TRANSMIT OR RECEIVE.  FOUND TONE IN COCKPIT TO BE FROM CABIN TO FLT DECK CALL ATT (LIGHT WOULD EXTINGUISH, BUT TONE WOULD NOT RESET).  R&R CIDS DIRECTOR NR 2 & AUDIO MGT UNIT.  P/N AMU, MFG; TEAM, P/N; AMU2790CB06, S/N; 1393.  *SUPP*  VENDORS TEST OF AUDIO MGT UNIT S/N 1393, NO FAULT FOUND.  UNIT TESTED & CLEANED.  TEST OF CIDS DIRECTOR S/N 010H00004402, NO FAULT FOUND.  UNIT MODIFIED S/B Z010H-23-028.
